Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS NORTH AMERICA LLC SURESIGNS VS2+ NBP/SPO2
Model Number
863278
Medical Device Problem Code
No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the unit shows speaker malfunction and no audible tones/alarm heard.It is unknown if the device was in use at time of event, there was no reported patient or user impact.
New Search
Submit an Adverse Event Report
Brand Name
SURESIGNS VS2+ NBP/SPO2
Common Device Name
SURESIGNS VS2+ NBP/SPO2
Manufacturer
(Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer
(Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key
13999543
Report Number
1218950-2022-00298
Device Sequence Number
5958806
Product Code
DXN
UDI-Device Identifier
00884838028395
UDI-Public
00884838028395
Combination Product (Y/N)
N
Initial Reporter Country
SF
PMA/510(K) Number
K112652
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign,Health Professional,User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
863278
Device Catalogue Number
863278
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
03/10/2022
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
03/08/2022
Initial Report FDA Received Date
04/04/2022
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
04/12/2018
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Sex
Unknown